# SDR SWI2024031200216

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON THE PASSENGER DOOR SILL HAS CORROSION AT THE AFT END. (MARKED)   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED PASSENGER DOOR SILL REF DWG 601R31527 REV AM, CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-13 . COMPLIED WITH 51-900-1003-SKY AND OP CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
